# SDR DALA2020061982490

- Difficulty date: June 17, 2020
- Submitted: June 19, 2020
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 65,086 hours, 23,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ON CEILING AFT OF L2 DOOR, FOUND THE  LENS DETACHED.   INSTALLED THE LENS.
